Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Back ache, nausea, bloating, headache, aversion to favorite foods, taking birth control injection. Reason?

hi i have been on the 3 month injection for 4 years and never had a period in the 4 years, i was 4 weeks late for my last shot and now i have been sick most mornings nausea every day at some point dull backache bloating bad headaches adversion to my favourite foods and i now cannot touch alcohol for the past 3 weeks i have got a partner as well what could it be?
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Since you have never had a period in the past four years, these symptoms could possibly indicate the onset of a withdrawal bleed since return of ovulation usually does not happen so soon after stopping the depo shot. Yet, if you have been sexually active throughout this phase, you should see a specialist for a complete evaluation and also test for pregnancy. Your symptoms can happen in very early pregnancy, too. Please stop smoking and drinking, if you have the habit. Hope you find this information useful. Take care.
Answered: Thu, 3 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor